# SDR 20010410AP022

- Difficulty date: March 26, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Aircraft: N484SC
- Make and model: Piper PA-31T
- Aircraft serial: 31T7820022
- Aircraft time: 2,928 hours
- Engine: Pwa PT6A28
- Engine time: 2,928 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Drive Shaft
- Condition: Sheared
- Location: Fuel Control
- Component: Fuel Control, Bendix, DPF2
- Component part number: 25244404
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT FROM EANSVILLE, IN AT 12,500 THE PILOT NOTICED HE COULD NOT CONTROL THE RIGHT ENGINE WITH THE POWER LEVER.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  THE TORQUE WAS REPORTED TO BE 1600 FT LBS AND THE PROPELLER SPEED WAS REPORTED TO BE 2200 RPM.  NO OTHER ENGINE INDICATIONS WERE REPORTED. THE OUTSIDE AIR TEMPERATURE WAS -12 DEGREES C AND THE BAROMETRIC PRESSURE WAS 30.27. SHEARED FUEL CONTROL DRIVE SHAFT.
